# SDR VNAA202412240035

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182959 DISCREPANCY:PAX DOOR INTERCOSTAL DD1 AFT CRACKED CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL DD1 AFT, PART# 601R31902-318S, IAW CRJ 700 SRM 51-40-11-001-001-A01. REFERENCE HN00183533 FOR INSTALLATION        601R31902-318S
